# SDR AU000736

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 11900301
- Condition: Fire
- Location: Pax Oxygen
- Component: Passenger Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(AUS) DURING PBE MASK DISCHARGE, THE OXYGEN MASK ACTIVATION MECHANISM SEPARATED FROM OXYGEN GENERATOR UNDER PRESSURE CAUSING THE GENERATOR UNIT TO CATCH FIRE.  (X)
